# SDR CA130129003

- Difficulty date: January 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350*
- Aircraft time: 1,238 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3120 · Independent Instruments
- Part: Battery Pack
- Part number: 811BATT1
- Condition: Leaking
- Location: Clock
- Part time: 1,096 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) ON A ROUTINE INSPCTION AN AME FOUND THE UNIT BATTERY PACK IN A VERY BAD CONDITION FOLLOWING BATTERY LEAKAGE ON THE UNIT AND ON THE TFM 148 HOLDING RACK, THE CALENDAR TIME ACCUMULATED ON THE UNIT WAS 2 YEARS.  THE UNIT WAS STILL WORKING AND NOBODY HAD REPORTED ANY DEFECT CONCERNING THIS UNIT.  AFTER A SEARCH WE FOUND NO PLANED MAINTENANCE ITEM IN THE COMPANY MAINTENANCE CONTROL SYS RELATED TO THIS INSTALLATION THAT COULD HAVE PREVENT THIS OCCURENCE.  AFTER CONSULTING THE MFR RECOMMANDATION THE COMPANY DECIDED TO ADD A PLANED YEARLY VERIFICATION OF THE NEW BATTERY PACK INSTALLED.  A SPECIFIC ITEM HAVE BEEN ADDED TO THE MAINTENANCE CONTROL SOFTWARE IN RELATION OF THIS UNIT AND THE BATTERY PACK HAVE BEEN RELOCATED TO EASE THE MAINTENANCE ACTION REQUIRED FOR THIS INSTALLATION.
